|Seroconversion and folliculitits?
Aug 8, 2002
Six weeks ago I had unsafe sex with a girl. Two weeks later I had to visit my doctor and it turned out that I had been infected with Chlamydia. I had to use doxycycline for 10 days.
Since three days I suffer from a rash on both my shoulders. It looks like red dots with a little yellow center. My doctor 'diagnosed' it as folliculitis. Because he wasn't very convincing, I still wonder (am a bit scared) if this could be a symptom of seroconversion.
Thanx for any reaction, kind regards.
| Response from Mr. Kull
I can't tell you if your symptoms are related to HIV infection. You should rely on your doctor to make that diagnosis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.